# SDR ASOA99012

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120072
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 12030995001
- Condition: Broken
- Location: Lt/Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, THE FRAME 2 ANGLE ON LEFT AND RIGHT ENGINE NACELLES WERE FOUND BROKEN. REMOVED AND REPLACED FRAME ANGLES ON LEFT AND RIGHT ENGINE NACELLES. (M)
